Transitive Properties of Ideals on Generalized Cantor Spaces

Volume 52 / 2004

Jan Kraszewski Bulletin Polish Acad. Sci. Math. 52 (2004), 115-118 MSC: 03E05, 03E17. DOI: 10.4064/ba52-2-1


We compute transitive cardinal coefficients of ideals on generalized Cantor spaces. In particular, we show that there exists a null set $A\subseteq 2^{\omega _1^{\ }}$ such that for every null set $B\subseteq 2^{\omega _1^{\ }}$ we can find $x\in 2^{\omega _1^{\ }}$ such that $A\cup (A+x)$ cannot be covered by any translation of $B$.


  • Jan KraszewskiMathematical Institute
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image